# SDR AALA202308152841

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A320*
- Aircraft serial: 7034
- Aircraft time: 22,636 hours, 8,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664515
- Part serial: M12196
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 22,104 hours, 8,613 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE ACCOMPLISHMENT OF THE EMERGENCY LIGHTING SYSTEM EMERGENCY POWER SUPPLY UNIT 10WL FAULT DISPLAYED. MAINTENANCE REPLACED THE R1 DOOR SLIDE PER TASK CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
